MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-2231411-01
Medical Device Problem Codes No Display/Image (1183); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown) the device displayed a black screen.Complainant indicated that the clinician obtained new leads and restarted the device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).This report was inadvertently submitted and reports of this nature are typically not submitted as there would be no potential for clinical impact.Evaluation results: zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including ecg stress testing and bench handling without duplicating the report.During evaluation it was observed the mp/pp software had been updated but the cp software remained on an older version, resulting in a software incompatibility.This mismatch in software versions can lead to issues with 12 lead ecg functionality.An internal inspection resulted in no findings.The communication software was upgraded to the appropriate version.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown) the device's 12 lead was not functioning.Complainant indicated that the clinician obtained new leads and restarted the device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key21525889
Report Number1220908-2025-00675
Device Sequence Number8378675
Product Code MKJ
UDI-Device Identifier00847946004378
UDI-Public(01)00847946004378
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number610-2231411-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown